Hello Celtic Ladee

Discussion in 'Transfer Factor' started by ANNXYZ, Apr 8, 2004.

  1. ANNXYZ

    ANNXYZ New Member

    Hi! I noticed you are on immune care 64 . I have been on it a few weeks also.
    I have a question for you . I have been on one capsule
    for about a month or 5 weeks , and I am having a very strong reaction to it.( I AM ALSO ON DOXYCYCLINE FOR MYCOPLASMA.) Because I am so wiped out ( achey, headaches ,chills , night sweats) I can not FATHOM the thought of raising the dose to 2 capsules - much less 3 !
    I am barely moving as it is , yet I do want to improve and
    regain my health.
    Have you had this problem? Have you heard of others with this problem? The lierature says that the initial
    aches and chills are short lived - about a week or so. I BEG TO DIFFER IN MY CASE ANYWAY. this is rough !
    However I do not want to give up .
    Anything you can share will be helpful . I hope you are improving!


  2. CelticLadee

    CelticLadee New Member

    So sorry to hear you are having such a tough time. Sounds like you have a heavy load of pathogens and the war created from taking TF, ABX, etc. is having its toll on your system. Are you detoxing?

    I take vit. C & E at two to three times daily, plus silymarin = milk thistle (helps detox liver), MSM (detoxes) , Boswellia (on empty stomach helps with achiness), NAC (antioxidant & glutathione precursor), drink water your body weight in ounces & take epsom salt bath 1/2 cup every other day. I do this regime plus others faithfully trying to get well.

    I started IC64 on Feb. 19th. The first two weeks I felt great. This would be 1 cap first week and 2 caps second week. Third week I went to 3 caps and things changed dramatically. All my symptoms kicked up and I was sick and running low grade fevers for several weeks. So I did go back to 1 cap daily for a couple weeks and now I am able to take 2 caps. No fevers and my symptoms are bearable now. I have had quite a bit of energy this week but I tend to overdo it and relapse a bit. But things are definitely improving for me.

    I hope this encourages you to hang in there. When I reviewed Dr. Brewer's video he mentioned that it can take several weeks to start feeling better. He also said that after taking it for 9 months you should respond. If not there are other hidden infections stopping your recovery or hypercoagulation, etc. These times seem to conflict with the literature a bit doesn't it?

    May I ask, how can you tell if its the IC64 or the ABX causing your symptoms? Also would it be better to get the mycoplasma under control than take the IC64 so you aren't battling so heavily? All the die off does create a lot of toxins so you don't want to do too much too fast. Your body has to have a chance to get rid of it... via the sweating etc.

    I don't think I have myco's so I am having an easier time of it. Also I haven't been sick more than 3 years & I have been on natural antivirals since fall of 2002. Probably helped prevent viral replication to a good extent.

    I've noted when people have CFIDS long years they seem to have a lot of infections to deal with that haven't been established in my system as heavily so its easier for me is my theory.

    Sure hope this helps. I want to hear that you are feeling better soon. I know how badly you want it and I pray it happens soon.

    Blessings
    CelticLadee





  3. ANNXYZ

    ANNXYZ New Member

    for sharing your experience. I am glad to hear you feel the TF is having an effect. I have been on a low dose of doxy for about 7 mos. I had adjusted to the doxy and was not having such a rough time with it by the time I started the TF . I will usually begin aching and feeling chilled within an hour or 2 of the TF. I also have night sweats regularly . The Tf is definitely causing a strong response, however I am pretty sure it boosts the effect of the DOXY also. The nurse at Immunity Today said that it would.
    I am also on low dose naltrexone for 6 weeks , which is an immune booster( and NAC) . I suspect that these all combined are waking my immune cells up and have them in
    assault mode, which of course causes severe fatigue and
    achiness and sore lymph nodes . I can only hope that some of the troublemakers are being wiped out and that I will eventually see a turn for the better . It sure seems like a long fight, but I am going to stick with this plan and give it the old college try .
    I have questioned also whether I should attempt to kill so many pathogens at once as it is sometimes so hard to get dressed or walk , but I want to persevere if possible. I do feel concerned that I can not get to 2 capsules, but I am afraid I could not stand up if I did.
    Do you know anyone else who improved with HHV6 using this TF ? I know Sujay had good results with EBV and TF.
    I have not heard anyone specific comment on TF and the HHV6.
    Seans posts indicate he found the glutathione injections to be effective on the HHV6 . I am going to ask to have a glut. level check , and if it is still low ( after the NAC) I may ask my doc to consider them . I
    am reading that glutathione makes the bullets that the immune syst fires , and is usually depleted in CFS or chronic illness . The library articles on glutathione are
    very interesting.
    Hope you continue to progress - keep me posted .

[ advertisement ]